Oscillating facets

Milena Matusik , Piotr Rybka

Abstract

n/a
Author Milena Matusik IM
Milena Matusik,,
- Institute of Mathematics
, Piotr Rybka
Piotr Rybka,,
-
Journal seriesPortugaliae Mathematica, ISSN 0032-5155
Issue year2016
Vol73
No1
Pages1-40
Keywords in Englishstrongly singular parabolic equations, facets, anisotropy, viscosity solutions, stopping time
DOIDOI:10.4171/PM/1974
Languageen angielski
Score (nominal)15
ScoreMinisterial score = 15.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.735 (2) - 2016=0.564 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back